MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. BIA-GEN; MINERAL COLLAGEN COMPOSITE BIOACTIVE MOLDABLE

COLLAGEN MATRIX, INC. BIA-GEN; MINERAL COLLAGEN COMPOSITE BIOACTIVE MOLDABLE
Model Number CS-MCCBA100
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Hyperplasia (1906); Muscle Weakness/Atrophy (1967); Urinary Retention (2119); Syncope/Fainting (4411)
Date of Event 08/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr is for suspect device 2.Please refer to the parent mdr 2249852-2026-00001 for suspect device 1.
 
Event or Problem Description
Complaint submitted through clinical data collection.Limited information provided and it is unlikely further information surrounding the patient or event will be provided.Two bia-gen products (different lot numbers) were used.Bia-gen was used in a posterolatoeral spine (location (l2 to l5) surgery on (b)(6) 2025.There are five different adverse events associated with this patient.Only one of the adverse events is classified as having a possible relation to the intervention.At the 6 month visit, the patient presented with weakness in bilateral lower extremities and multiple falls over a week and a half and 3 days of worsening back pain with numbness and tingling.Mri lumbar spine showed degenerative changes but no cord compression.In the setting of deconditioning from recent hospital stay.The adverse event onset date was (b)(6) 2025.The relationship of the event to intervention has been categorized as "possible".The intervention included outpatient physical therapy to continue.The adverse event stop date was indicated as (b)(6) 2025.On (b)(6) 2025, the patient experienced urinary catheter dysfunction.A dime sized clot was found and flushed.Intervention included lidocaine 2% jell, foley catheter was exchanged.The adverse event is considered unrelated to the intervention.The adverse event stop date was indicated as (b)(6) 2025.The patient experienced an additional adverse event with the onset date of september 30, 2025.On (b)(6) 2025 the patient presented for a holep procedure.Decision was made to go home with foley catheter post-procedure.There were no complications to the procedure.The adverse event is considered unrelated to the intervention.The adverse event stop date was indicated as (b)(6) 2025.On (b)(6) 2025, the patient experienced urinary retention since the night prior.The patient noticed leaking with mild pressure to his suprapubic region.Drainage discontinued.Intervention included tramadol and lab work.The catheter was irrigated and foley removed.The adverse event is considered unrelated to the intervention.The adverse event stop date was indicated as (b)(6) 2025.On (b)(6) 2025, the patient experienced syncope.The patient was sitting on a chair having lunch when they felt dizzy as if they were going to pass out.Ems reported patient was hypotensive and diaphoretic.Patient was asymptomatic in the ed.Intervention included iv hydration, placed on cardiac monitor and ekg, d-dimer, ct head/chest, x-ray, lab testing.This adverse event is considered unrelated to the intervention.The adverse event stop date was indicated as (b)(6) 2025.No further details surrounding patient outcome or patient status will be provided.
 
Additional Manufacturer Narrative
The clinician confirmed the event is unrelated to the manufacturer's product.
 
Event or Problem Description
Complaint submitted through clinical data collection.Limited information provided and it is unlikely further information surrounding the patient or event will be provided.Two bia-gen products (different lot numbers) were used.Bia-gen was used in a posterolatoeral spine (location (l2 to l5) surgery on (b)(6) 2025.There are five different adverse events associated with this patient.Only one of the adverse events is classified as having a possible relation to the intervention.At the 6 month visit, the patient presented with weakness in bilateral lower extremities and multiple falls over a week and a half and 3 days of worsening back pain with numbness and tingling.Mri lumbar spine showed degenerative changes but no cord compression.In the setting of deconditioning from recent hospital stay.The adverse event onset date was (b)(6) 2025.The relationship of the event to intervention has been categorized as "possible".The intervention included outpatient physical therapy to continue.The adverse event stop date was indicated as (b)(6) 2025.On (b)(6) 2025, the patient experienced urinary catheter dysfunction.A dime sized clot was found and flushed.Intervention included lidocaine 2% jell, foley catheter was exchanged.The adverse event is considered unrelated to the intervention.The adverse event stop date was indicated as (b)(6) 2025.The patient experienced an additional adverse event with the onset date of september 30, 2025.On (b)(6) 2025 the patient presented for a holep procedure.Decision was made to go home with foley catheter post-procedure.There were no complications to the procedure.The adverse event is considered unrelated to the intervention.The adverse event stop date was indicated as (b)(6) 2025.On (b)(6) 2025, the patient experienced urinary retention since the night prior.The patient noticed leaking with mild pressure to his suprapubic region.Drainage discontinued.Intervention included tramadol and lab work.The catheter was irrigated and folely removed.The adverse event is considered unrelated to the intervention.The adverse event stop date was indicated as (b)(6) 2025.On (b)(6) 2025, the patient experienced syncope.The patient was sitting on a chair having lunch when they felt dizzy as if they were going to pass out.Ems reported patient was hypotensive and diaphoretic.Patient was asymptomatic in the ed.Intervention included iv hydration, placed on cardiac monitor and ekg, d-dimer, ct head/chest, x-ray, lab testing.This adverse event is considered unrelated to the intervention.The adverse event stop date was indicated as (b)(6) 2025.No further details surrounding patient outcome or patient status will be provided.

Brand Name
BIA-GEN
Common Device Name
MINERAL COLLAGEN COMPOSITE BIOACTIVE MOLDABLE
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer (Section G)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer Contact
peggy hansen
15 thornton road
oakland, NJ 07436
MDR Report Key24020707
Report Number2249852-2026-00002
Device Sequence Number18780208
Product Code MQV
UDI-Device Identifier00813954024110
UDI-Public(01)00813954024110(17)270430(10)BASN240103
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K182074
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCS-MCCBA100
Device Catalogue NumberCS-MCCBA100
Device Lot NumberBASN240103
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexUnknown